# SDR IXXA0400018S

- Difficulty date: February 24, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK CORROSION WAS DETECTED ON RT WING OUTBOARD LEADING EDGE INNER SECTION UPPER SKIN SURFACE. MAINTENANCE REMOVED DAMAGED SKIN, FABRICATED DOUBLER, CLEANED, TREATED AND PRIMED AREA AT INNER FACE OF DOUBLER. MAINTENANCE THEN INSTALLED DOUBLER AND NEW FASTENERS IN ACCORDANCE WITH  STRUCTURAL REPAIR MANUAL TEMPORARY REPAIR REVISION 57-102.
